BibTeX records: Kathleen A. McKeon

download as .bib file

@article{DBLP:journals/dmgt/KubickaKM15,
  author    = {Ewa Kubicka and
               Grzegorz Kubicki and
               Kathleen A. McKeon},
  title     = {Chromatic sums for colorings avoiding monochromatic subgraphs},
  journal   = {Discussiones Mathematicae Graph Theory},
  volume    = {35},
  number    = {3},
  pages     = {541--555},
  year      = {2015},
  url       = {https://doi.org/10.7151/dmgt.1819},
  doi       = {10.7151/dmgt.1819},
  timestamp = {Wed, 22 May 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dmgt/KubickaKM15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/endm/KubickaKM13,
  author    = {Ewa Kubicka and
               Grzegorz Kubicki and
               Kathleen A. McKeon},
  title     = {Chromatic Sums for Colorings Avoiding Monochromatic Subgraphs},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {43},
  pages     = {247--254},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.endm.2013.07.041},
  doi       = {10.1016/j.endm.2013.07.041},
  timestamp = {Sat, 27 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/endm/KubickaKM13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/arscom/McKeon10,
  author    = {Kathleen A. McKeon},
  title     = {Enumeration of Highly Irregular Trees by Automorphism Group},
  journal   = {Ars Comb.},
  volume    = {96},
  year      = {2010},
  timestamp = {Thu, 07 Mar 2013 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/arscom/McKeon10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/networks/ChartrandJMZ09,
  author    = {Gary Chartrand and
               Garry L. Johns and
               Kathleen A. McKeon and
               Ping Zhang},
  title     = {The rainbow connectivity of a graph},
  journal   = {Networks},
  volume    = {54},
  number    = {2},
  pages     = {75--81},
  year      = {2009},
  url       = {https://doi.org/10.1002/net.20296},
  doi       = {10.1002/net.20296},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/networks/ChartrandJMZ09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/McKeon96,
  author    = {Kathleen A. McKeon},
  title     = {The Expected Number of Symmetries in Locally Restricted Trees {II}},
  journal   = {Discrete Applied Mathematics},
  volume    = {66},
  number    = {3},
  pages     = {245--253},
  year      = {1996},
  url       = {https://doi.org/10.1016/0166-218X(94)00164-9},
  doi       = {10.1016/0166-218X(94)00164-9},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/McKeon96},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics